BIROn - Birkbeck Institutional Research Online

    Primitive k-free permutation groups

    Hart, Sarah and Rowley, P.J. and Bundy, D. and Bates, C. (2007) Primitive k-free permutation groups. Archiv der Mathematik 88 (3), pp. 193-198. ISSN 0003-889X.

    [img] Text (Refereed)
    article.pdf - Published Version of Record
    Restricted to Repository staff only

    Download (122kB)

    Abstract

    For a finite permutation group G acting on a set Ω, we say that G is k-free if the set-wise stabilizer of every k-subset of Ω is trivial. The purpose of this article is to describe, for all k, the primitive k-free permutation groups.

    Metadata

    Item Type: Article
    School: Birkbeck Schools and Departments > School of Business, Economics & Informatics > Economics, Mathematics and Statistics
    Depositing User: Sarah Hart
    Date Deposited: 25 Jan 2013 16:08
    Last Modified: 19 Jan 2017 15:06
    URI: http://eprints.bbk.ac.uk/id/eprint/5646

    Statistics

    Downloads
    Activity Overview
    1Download
    183Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item